On a sum of divisors

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)423-430
JournalCanadian Mathematical Bulletin
Volume35
Publication statusPublished - 1992 Nov 1

Cite this

Yokota, H. (1992). On a sum of divisors. Canadian Mathematical Bulletin, 35, 423-430.

On a sum of divisors. / Yokota, Hisashi.

In: Canadian Mathematical Bulletin, Vol. 35, 01.11.1992, p. 423-430.

Research output: Contribution to journalArticle

Yokota, H 1992, 'On a sum of divisors', Canadian Mathematical Bulletin, vol. 35, pp. 423-430.
Yokota H. On a sum of divisors. Canadian Mathematical Bulletin. 1992 Nov 1;35:423-430.
Yokota, Hisashi. / On a sum of divisors. In: Canadian Mathematical Bulletin. 1992 ; Vol. 35. pp. 423-430.
@article{81299fa95fb24cb796c8e90eace9a3ed,
title = "On a sum of divisors",
author = "Hisashi Yokota",
year = "1992",
month = "11",
day = "1",
language = "English",
volume = "35",
pages = "423--430",
journal = "Canadian Mathematical Bulletin",

}

TY - JOUR

T1 - On a sum of divisors

AU - Yokota, Hisashi

PY - 1992/11/1

Y1 - 1992/11/1

M3 - Article

VL - 35

SP - 423

EP - 430

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

ER -